MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE
Model Number M00546650
Medical Device Problem Codes Poor Quality Image (1408); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-03117 for the spyscope ds ii and report number 3005099803-2025-03118 for the spy ds controller.It was reported to boston scientific corporation that a spyscope ds ii access & delivery catheter and a spy ds controller were used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed for the treatment of migrated stent in the bile duct on (b)(6) 2025.During the procedure, the spyscope ds ii had a black and white image.The spyscope ds ii was unplugged and re-plugged back into the spy ds controller, restarted the controller and re-plugging the video cables; however, the same problem occurred.Reportedly, they switched to a new s-video cable and confirmed that the video cable supplied by boston scientific was the problem.The procedure was aborted due to this event and will be rescheduled.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.

Brand Name
SPYGLASS DS
Common Device Name
LED LIGHT SOURCE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22395419
Report Number3005099803-2025-03118
Device Sequence Number18492051
Product Code NTN
UDI-Device Identifier08714729874348
UDI-Public(01)08714729874348(11)160713(10)1619500173
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546650
Device Catalogue NumberM00546650
Device Lot Number1619500173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/03/2025
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown